# SDR ASAA2017050420821

- Difficulty date: May 4, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 26,897 hours, 8,023 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONATAL STAB LOWER SURFACE HAS A ONE INCH CRACK AT HSS 129.50 AT AFT AREA.  ACFT GROUNDED.   REPAIRED DAMAGED AREA IAW SRM 55-10-01-2R-11.
